20% OFF OF $200+or25% OFF OF $300+ ENTER CODE: SWISHVALID MARCH 29–30SEE EXCLUSIONS

Multi-Symptom Cold, Tablet, PK100

NORTH BY HONEYWELL| Zoro #: G1082925| Mfr #: 2108100

$10.37 /pk

Orders over $50.00 ship free. DetailsStandard ground shipping

Technical Specifications

Zoro #: G1082925 Mfr #: 2108100
Size: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mgFormula: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Flavor: NoneCount: 50 x 2
Item: Multi-Symptom ColdMedicinal Type: Cold and Flu
Form: TabletPackage Type: BOX
Country of Origin (subject to change): United States

Product Description

Multi-Symptom Cold, Tablet, Count 50 x 2, Package Type Box, Size Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Flavor None, Formula Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Package Quantity 100

Product Reviews

Save 15%. Sign up for Z-mail.